# SDR CA070313002

- Difficulty date: March 12, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 16,419 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 05503214
- Condition: Cracked
- Location: Spinner
- Part time: 373 hours
- Component: Spinner, Cessna
- Component part number: 05503214
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THIS AIRCRAFT HAS HAD ALL THE AFT BULKHEAD AND HEAVIER SPINNER UPGRADES AND HAS HAD IT ALL ASSEMBLED IAW THE LATEST SB. CRACKS WERE FOUND FORMING PARALLEL FROM THE PROP BOLT HEAD CONTACT SURFACE ON (3) OF THE (6) HOLES. YOU HAVE TO LOOK VERY CAREFULLY AS THE CRACKS RADIATING FROM THE PROP BOLT HOLES ARE VERY FINE AND HIDE UNDER THE FACTORY PRIMER.  THE TORQUE OF THE PROP BOLTS IS SHEAR STRESSING THE BULKHEAD. A COVER PLATE IS NEEDED TO OFFSET THE BOLTS FROM THE THIN ALUMINUM SHEET METAL BULKHEAD. THIS PROBLEM IS RE-OCCURRING WITH THIS SPINNER ASSY ON SEVERAL OF OUR AC THAT WE MAINTAIN. (TC NR 20070313002)
